# SDR RAIA950243

- Difficulty date: February 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 935
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Signal Cond
- Part number: 31024766
- Condition: Out Of Adjust
- Location: Lt Engine
- Part time: 6,154 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7086 - THE LT ENGINE TORQUE ONLY MADE 95 PERCENT.  MAINTENANCE ADJUSTED LT ENGINE TORQUE SIGNAL CONDITIONER. GROUND RUNS REVEALED NORMAL OPERATION.  (W)
